# SDR DALA2021031601498

- Difficulty date: March 12, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N842DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31953
- Aircraft time: 18,133 hours, 7,093 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 74438670) DURING EMER LIGHTS TEST ON SERVICE CHECK. FOUND EMER LIGHTS INOPERATIVE ROW 33-37 FLOOR LIGHTS. FOUND A PUSHED CONTACT ON JIFFY SPLICE AT ROW 37, RESEATED CONTACT, OP CK GOOD.
